# SDR AALA20160817014

- Difficulty date: August 11, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 78,510 hours, 41,660 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RAW FUEL ODOR IN CABIN REPORTED DURING APU USAGE.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND FUEL LEAKING FROM THE APU FUEL INLET LINE ADAPTER. REMOVED AND REPLACED ADAPTER O-RING IAW AMM 49-30-01. OPS AND LEAK CHECKED NORMAL.
